k well i have taken plan B twice now i took it the first time and didnt experience any side effects. I took it this time. we had unprotected sex on the day my period ended (sunday) and i immediately took plan B on the exact scheduled time. Thursday night I noticed bleeding and it concerned me so i went to do my homework. I know there are side effects of the pill and i know that its very early, but is it even possible for me to be pregnant, is it implantation bleeding???? I know i feel VERY moody and i know i feel sick, but I know it's because I'm MAKING myself sick with worry. I need to know, is it too soon to take an accurate pregnancy test, if so how long should i wait. The bleeding is very bright red and changes in shades, it appears to be just like a normal period but as soon as i think its gone it reappears, its very inconsistent and its now Monday so its kind of got me on edge curious about how long it will last. I know the pill can make you have earlier periods but Mine JUST NOW ended on sunday could it be back again this soon. I really need help here before i die of a heart attack lol. please someone tell me if i should be worrying or not. I'm pretty sure I'm just having a melt-down but i need a little reassurance. side effects or preggo?
well my period usually is pretty consistant lasting at about 5 or so days. I know i need another form of birth control, i still live at home though and my parent doesnt know I'm sexually active and she has VERY strong opinions against ANY form of sexual activity. I'm in a serious relationship and i plan on getting married as soon as i graduate high school. I just was freaking out over it. I didnt know if it was implant bleeding and then i read something about Eptopic pregnancy. idk I just needed someone to talk to considering i cant go to my parent with it. I'm the "good girl" of the family.
i know i kinda seem to be freaking out and thats cuz I am...I just HAVE to know lol and i would go to the doctor or something if i could and just get blood work done but as i said.... my boyfriend is so supportive I've been a wreck the past few days stressing so much and hes very reassuring, tells me to calm down and that no matter what we're in this together. I just need a girls side though. lol
I suggested birth control pills because its common for Plan B to affect your cycle for up to three months. Your period is not going to be consistant for awhile.
But you at least need to be using condoms. They are cheap and you could even get them for free at some places. Plan B is not a routine birth control-- its for emergencies like condom breaking or something to that affect.
We do use condoms, we are very careful...we just got a little stupid that night. and i know Plan B isnt for all the time, but since i dont use it all the time i was just a little scared of it. but its good to know that you guys think I'll be ok, I know I'll be worried for the next few weeks and waiting on things to straighten back out but its good to know you guys think i should be fine thank you so much
I'm a 42 y/o woman and I just took plan b for the first time 3 weeks ago. I had a period 1 week after taking the pill which was a little heavier than normal and lasted 7 days as opposed to my reg. 5 days. On the 8th day the spotting returned and on the 10th day (last night) the heavy bleeding returned...w/ cramping. I'm a little freaked out to say the least. Just read that period may be affected for 3 months. That's a bummer. Guess I'll be more careful next time. After 3 years of celibacy, I guess I just got caught up in the momment. Damn! I was wondering how long this heavy bleeding is going to last? Don't understand where all the blood a tissue are coming from if I just had a heavy period???
i am the same position too! the day after I ended my period, the condom broke, and i took the pill the day after. now, almost 1 week after i took the pill, it seems i already started my period again! this was my 1st time, so is this normal? what does that mean? ah!
i ended my period two saturdays ago. we had unprotected sex last saturday and i took the pill 10 min after it happened and now a week later im having some bleeding but its not a normal period. i need help telling me what it is!
MY GIRlfreind and i we used condum and everything but then she decided she wanted to try anal so we did and i cumed inside her.. wats the possibiliety of it dripping from her ass into her vag and getting her preg? she took plan be and is experianceing spotting 4 days after taking it and she is just worired so am i and also today is 5th day she is having cramps she says it feel like period cramps so wat u think? should i have anything to worry about?
i had sex 3 days after my period and i took a plan b pill within 48 hours. 9 days later i was bleeding and it was just spotting very light and it only lasted a day is that a side effect of the plan b pill???
Hey! The same thing is happening to me! And the other 20 people too? Haha one thing I will say is that if you have your period, YOU ARE NOT PREGNANT! Good to know huh? my situation was that me and my boyfriend of 3 years were using protection but at the end, their was a tiny tiny hole and so that's why we bought this plan b pill. I took it that exact sane night and he was and is very supportive. I got my period a little earlier but after a week, it was just a brown color and now it's a bright red with other shades. I feel like I'm loosing a lot of blood because it's so much heavier than normal!
My boyfriend said that I should see a doctor but after reading this, I don't think it's necessary others are having the same problem but still read over the side effects or call their toll free number on their website in their FAQ's section. It's possible after 3 months, everything will return back to normal! Now if you are ever pregnant, you will know!!!!! Everything changes like Brest size, sickness, missed period excetera! Don't be afraid to by a pregnancy test! If you are sexually active often, think about birth control! I'm planning to pay for it my self without my parents when I turn 18 respond if you want!
i had the implant put in and was bleeding for 3months constantly very heavy, its usual, im 19 and me and my partner live long distance so obviously dont want to get pregnant until im qualified at college. Were getting married next year. mum dont no were sexually active either even though we have been together 2years mum dont want me having at baby at age 19 as thats what age she had me
I took plan b last Friday and experienced no obvious side effects... Now it is Tuesday and I have started spotting and having cramps even though I am not supposed to get my period for another 2 weeks or so. Is it normal for the side effects to start becoming noticeable after 5 days and not directly after? I am freaking out. Please respond!
hey me and my girlfriend were having sex and the condom broke. and this happened about a week or so after her period ended, we bought the plan b pill within 72 hours and she took them according to schedule. its been about a week since she took them and now she is experiencing irregular bleeding, and in different shades. whats going on is it something to worry about????? and her boobs are in a lot of pain could that mean shes prego????
im 18 and i had unprotected sex the day after my period ended and it was light...he didnt cum inside me but im still worried about precum so i took plan b the next morning and about 4/5 days after i took the pill i started bleeding again...its been 8 days since we had sex and i took a preg. test today and it said negative. so even though my bleeding is all messed up am i ok?? i think im going to go to the cvs pharmacy by my house tomorrow just to make sure thats normal...also i only took 2 birth control pills so i wasnt fully protected yet i have to take my 3rd one tonight please please let me know
I took a Plan B the day after my cycle, the condom broke. Now on Sunday, I'm bleeding. It scared me for a second because it happened so sudden. How long is this supposed to last?? I couldn't possibly be starting a new cycle after a week. Is it just going to be spotting, because I can handle that, but a new cycle... Really?!